MathSciNet Relay Station
MathSciNet bibliographic data
MR603614 (82h:57032) 57S17 (55M35 57S25)
Edmonds, Allan L. Orientability of fixed point sets. Proc. Amer. Math. Soc. 82 (1981), no. 1, 120–124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement